Some generalisations of Markovsky algorithm on i-invertibile Groupoids
Închide
Articolul precedent
Articolul urmator
483 3
Ultima descărcare din IBN:
2022-09-18 13:31
SM ISO690:2012
MALYUTINA, Nadezhda; SCHERBAKOVA, Alexandra; SHCHERBACOV, Victor. Some generalisations of Markovsky algorithm on i-invertibile Groupoids. In: Conference on Mathematical Foundations of Informatics. 2-6 iulie 2018, Chișinău. Chișinău: "VALINEX" SRL, 2018, pp. 149-153. ISBN 978‐9975‐4237‐7‐9.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Conference on Mathematical Foundations of Informatics 2018
Conferința "Conference on Mathematical Foundations of Informatics"
2018, Chișinău, Moldova, 2-6 iulie 2018

Some generalisations of Markovsky algorithm on i-invertibile Groupoids

MSC 2010: 20N15, 05B15, 94A60

Pag. 149-153

Malyutina Nadezhda1, Scherbakova Alexandra2, Shcherbacov Victor3
 
1 T.G. Shevchenko State University of Pridnestrovie, Tiraspol,
2 Gubkin Russian State Oil and Gas University,
3 Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 3 iulie 2018


Rezumat

We propose modification ofMarkovsky crypto-algorithm[2, 4] based on n-ary groupoids [1] that are invertible on at least one place.

Cuvinte-cheie
left quasigroup, i-invertibile groupoid, Markovsky algorithm,

n-ary quasigroup